Researchers still found 'excellent' survival rates for both primary, secondary disease
by carolinak1979 on Fri May 27, 2011 10:23 PM
A big hello to everyone...I have been away for awhile due to continuing health issues but I have been keeping up to date with everyone here and am always sending out my strength...
I shall try to make this quite short and would so very grateful for any feedback at all...After having a TT and neck dissection in Dec. 2010 I underwent first round of RAI. Tg levels dropped to 5.8 on thyroid meds but went to 22.5 off of meds. Went in for second round of RAI, and 6 months after that Tg levels were 2.1 on meds and 15.6 off meds. My doctors have scheduled me for a third round of RAI this Monday and have told me I have a "difficult case" of thyca. I was told my body was clearly still reacting to the iodine but my numbers were not dropping to adequate levels. The doctor suggested the cancer may have spread to another area in my body but that either way RAI would be of help. I am also scheduled for another ultrasound 1 week after my upcoming RAI treatment. Has anyone experienced anything similar? If so, what was your docs course of action? Any tips or advice would be gratefully received...I am sure I have forgotten vital information here-so please feel free to ask if I have missed anything out. I am writing with a slightly fuzzy mind after being off my meds for 4 weeks in preparation for the RAI treatment, so please accept my apologies in advance!
I wish you all much strength...
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
Do you use smart phone apps?
Take our short survey on hospital smart phone apps.
We care about your feedback. Let us know how we can improve your CancerCompass experience.